| Model Number |
6000-999-005 |
| Medical Device Problem Codes |
Unintended Ejection (1234); Fracture (1260)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
08/14/2019
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that, during testing, the device broke and flew across the room.No medical intervention and no adverse consequences were reported with this event.As this event occurred during testing at the user facility, there was no patient involvement and no delay to a surgical procedure.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.Discarded.